# SDR DALA2024090408735

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,688 hours, 38,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH THE COCKPIT EMERGENCY LIGHT SWITCH IN THE ARM POSITION, THE CABIN EMERGENCY LIGHTS ILLUMINATE INTERMITTANTLY DURING FLIGHT. MAINTENANCE TROUBLESHOT PER B717 FIM 33-50-00 810-801 AND FAULT WAS INTERMITANT. NO 60 DAY HISTORY. AIRCRAFT OK FOR SERVICE. (LP #5899894)
